# SDR CA141031002

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  OIL CHANGED, CLEANED DETECTORS, CHANGED OIL FILTER, NOTHING FOUND IN FILTER, AFTER GROUND RUN 30 MIN DETECTORS CHECKED AND FOUND CLEAN.  AFTER 1 HR OF FLIGHT THE CHIP DETECTOR SIGNALED CHIPS AGAIN. ENGINE BEING SHIPPED BY CUSTOMER FOR REPAIR.
